MAUDE Adverse Event Report: COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic has not received the device/component from the customer for evaluation nor has a medtronic engineer evaluated the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on patient, the e360 ventilator generated an alarm, a communication error message was displayed, ventilation stopped and there was a power off issue.The patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.Later, a hospital medical device engineer inspected the device and confirmed that there was a "no communications" error recorded in the ventilator logs.Additionally it was noted that the ventilator's time was 12 hours ahead.There was no power off issue recorded in the event history.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8287233
Report Number2023050-2019-00001
Device Sequence Number2056107
Product Code CBK
UDI-Device Identifier10884521540941
UDI-Public10884521540941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-JP-NA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1